MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. TAILOR FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, INC. TAILOR FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number TARP-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
(clinical study patient id: (b)(6)).It was reported that on (b)(6) 2021, a 33 mm tailor flexible annuloplasty ring was successfully implanted.On (b)(6) 2021, the patient presented with atrioventricular block type 3.A pacemaker was successfully implanted to resolve the event.No additional information was provided.
 
Additional Manufacturer Narrative
An event of atrioventricular block was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
TAILOR FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13281822
Report Number2648612-2022-00008
Device Sequence Number5071125
Product Code KRH
UDI-Device Identifier05414734007719
UDI-Public05414734007719
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K014161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model NumberTARP-33
Device Catalogue NumberTARP-33
Device Lot Number8074130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight80 KG